# SDR 2DYA202403130064

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 62,365 hours, 35,578 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 62,365 hours, 62,365 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH HORIZONTAL STAB INSPAR UPPER SKIN AT THE REAR OF SPAR & HSS 127.465.
